Cross Reference Up

Snyder, MA, Curry, JH and Dougherty, AM (2001). Stochastic aspects of one-dimensional discrete dynamical systems: Benford's law. Physical Review E 64(2), Art. No. 026222.

This work is cited by the following items of the Benford Online Bibliography:

Note that this list may be incomplete, and is currently being updated. Please check again at a later date.


Ausloos, M, Herteliu, C and Ileanu, B (2015). Breakdown of Benford’s law for birth data. Physica A: Statistical Mechanics and its Applications Volume 419, pp. 736–745. ISSN/ISBN:0378-4371. DOI:10.1016/j.physa.2014.10.041. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A (2004). Dynamics and digits: on the ubiquity of Benford’s law. pp 693-695 in: F. Dumortier, H. Broer, J. Mahwin, A. Vanderbauwhede, S. Verduyn Lunel (eds): Proceedings of Equadiff 2003. World Scientific. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A (2005). Benford’s Law in power-like dynamical systems. Stoch. Dyn. 5, 587-607. ISSN/ISBN:0219-4937. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A (2005). Multi-dimensional dynamical systems and Benford's law. Discrete and Continuous Dynamical Systems 13(1), 219-237. ISSN/ISBN:1078-0947. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A (2011). Some dynamical properties of Benford sequences. Journal of Difference Equations and Applications 17(2), 137-159. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A (2015). Most linear flows on ℝ^d are Benford . Journal of Differential Equations 259(5), pp. 1933–1957. DOI:10.1016/j.jde.2015.03.016. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Berger, A, Bunimovich, LA and Hill, TP (2005). One-dimensional dynamical systems and Benford's law. Transactions of the American Mathematical Society 357(1), 197-219. ISSN/ISBN:0002-9947. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Hill, TP (2015). An Introduction to Benford's Law. Princeton University Press: Princeton, NJ. ISSN/ISBN:9780691163062. View Complete Reference Online information Works that this work references Works that reference this work
Berger, A and Siegmund, S (2007). On the distribution of mantissae in nonautonomous difference equations. Journal of Difference Equations and Applications 13(8-9), 829-845. ISSN/ISBN:1023-6198. View Complete Reference Online information Works that this work references Works that reference this work
Canessa, E (2003). Theory of analogous force on number sets. Physica A 328, 44-52. View Complete Reference Online information Works that this work references Works that reference this work
Eliazar, II (2013). Benford's Law: A Poisson Perspective. Physica A 392(16) pp. 3360–3373. DOI:10.1016/j.physa.2013.03.057. View Complete Reference Online information Works that this work references No Bibliography works reference this work
Pocheau, A (2006). The significant digit law: a paradigm of statistical scale symmetries . European Physical Journal B 49(4), 491-511. ISSN/ISBN:1434-6028. View Complete Reference Online information Works that this work references Works that reference this work
Shao, L and Ma, BQ (2009). First Digit Distribution of Hadron full width. Modern Physics Letters A, 24(40), 3275-3282. ISSN/ISBN:0217-7323. DOI:10.1142/S0217732309031223. View Complete Reference Online information Works that this work references Works that reference this work